# SDR HEEA080521

- Difficulty date: July 29, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 9,801 hours
- System (JASC): 7130 · Engine Fireseals
- Part: Fireseal
- Part number: 3016957
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE FIRESEAL CRACKED. REPLACED WITH SERVICEABLE PART.
